# SDR SWAA2021072823550

- Difficulty date: October 15, 2020
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 10,715 hours, 4,796 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 313A206073
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG PYLON AFT STRUT FAIRING (ZONE 434) AFT FITTING O/B AREA CRACKED THROUGH RADIUS - AS MARKED REMOVED AND REPLACED #1 ENG AFT STRUT FAIRING IAW AMM 54-52-04. REF OTHER-54EA-07715 #1 ENGINE PYLON AFT PYLON FAIRING ALTERNATE PART. THIS EC/TC ACCOMPLISHES THE INSTALLATION OF P/N 313A2060-957 AS A TIME LIMITED REPAIR FOR 365 DAYS. REMOVE AND REPLACE THE #1 ENGINE PYLON AFT FAIRING P/N 313A2060-957 W/ P/N 313A2060-73 (47962/68445)#1 ENG PN OFF:313A2060-73 PN ON: 313A2060-957PERMANENT ACTION REQUIREDREMOVE AND REPLACE THE #1 ENGINE PYLON AFT FAIRING P/N 313A2060-957 WITH P/N 313A2060-73 / (RESOLVED ON W/O: 708169 TASKCARD: N/R-00003 ) REMOVED #1 AFT PYLON FAIRING P/N P/N 313A2060-957; S/N 157709001INSTALLED AFT PYLON FAIRING P/N 313A2060-73; S/N NSN001. ALL WORK DONE IAW AMM 54-52-04TSR #20200014907 FOR EFFECTIVITY
